MathSciNet Relay Station
MathSciNet bibliographic data
MR1485457 (99a:20012) 20D06 (20E28 20G05)
Asparouhov, Tihomir Bounds on the order of cross characteristic subgroups of the finite simple groups of Lie type. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3183–3189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement